AFwife asked in HealthWomen's Health · 1 decade ago

I just got off of the shot, now my periods are crazy! help!?

i was only on the depo for 6 months, i was supposed to get it in October but didn't so i just got my period 2 weeks ago, but now i have it again and its taking forever to go away, whats going on? will it go away?

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I was on the Depo shot for only one shot, 3 months, and when I didn't go in for the second one, because I hated how I felt after taking it, I had my period for 47 days straight!!!

    Your body will eventually become normal again, but unfortunatly, it just may take some time!!

    Good luck!!

  • 1 decade ago

    Yes it will go away, what is causing is the change in hormones. Give your body a couple of months re-adjust itself to doing its "own" thing. If next month is not any better or you have a period that is non-stop I would suggest you call your Doctor. But he/she will most likely tell you its just your body adjusting to the hormone change and it will take a couple of months. I hope this helps you.

Still have questions? Get your answers by asking now.